# SDR 98ZZZX1001

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Monmouth Aircraft Service Inc, repair station OF1R372K
- Aircraft: N4561H
- Make and model: Mooney M20J
- Aircraft serial: 240767
- Engine: Lyc IO360A3B6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD1
- Condition: Corroded
- Location: Fuel Injector
- Part time: 1,196 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE FUEL INJECTOR SERVO DIAPHRAGM SECTION WAS IMPEDING MOVEMENT OF DIAPHRAGM RESTRICTING FUEL FLOW. SUBMITTER SUSPECTED WATER LAYING IN THIS AREA CORRODING SMALL SECTION OF INJECTOR HOUSING CAUSED GROWTH OF CORROSION DEPOSIT.  LAB REPORT ON CORROSION SENT TO PHILA FSDO.
